Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 780269, 13 pages
http://dx.doi.org/10.1155/2014/780269
Research Article

Two Different Methods for Numerical Solution of the Modified Burgers’ Equation

1Department of Mathematics, Faculty of Science and Art, Nevsehir Haci Bektas Veli University, 50300 Nevsehir, Turkey
2Department of Mathematics, Faculty of Science and Art, Inonu University, 44280 Malatya, Turkey

Received 23 January 2014; Accepted 23 February 2014; Published 3 April 2014

Academic Editors: D. Baleanu and H. Jafari

Copyright © 2014 Seydi Battal Gazi Karakoç et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Ozlem Ersoy, Alper Korkmaz, and Idiris Dağ, “Exponential B-Splines for Numerical Solutions to Some Boussinesq Systems for Water Waves,” Mediterranean Journal of Mathematics, 2016. View at Publisher · View at Google Scholar
  • Amin Gharehbaghi, “Explicit and implicit forms of differential quadrature method for advection–diffusion equation with variable coefficients in semi-infinite domain,” Journal of Hydrology, 2016. View at Publisher · View at Google Scholar
  • Ali Bashan, Nuri Murat Yagmurlu, Yusuf Ucar, and Alaattin Esen, “An effective approach to numerical soliton solutions for the Schrödinger equation via modified cubic B-spline differential quadrature method,” Chaos, Solitons & Fractals, vol. 100, pp. 45–56, 2017. View at Publisher · View at Google Scholar
  • Chih-Wen Chang, Chi-Chang Wang, and Jin-Huang Huang, “A new meshfree method for solving steady-state modified burgers’ equation in transport problems,” Smart Science, vol. 5, no. 1, pp. 14–20, 2017. View at Publisher · View at Google Scholar
  • Yusuf Uçar, Nuri M. Yağmurlu, and İhsan Çelikkaya, “Operator splitting for numerical solution of the modified Burgers' equation using finite element method,” Numerical Methods for Partial Differential Equations, 2018. View at Publisher · View at Google Scholar
  • Ali Başhan, N. Murat Yağmurlu, Yusuf Uçar, and Alaattin Esen, “A new perspective for the numerical solutions of the cmKdV equation via modified cubic B-spline differential quadrature method,” International Journal of Modern Physics C, vol. 29, no. 06, pp. 1850043, 2018. View at Publisher · View at Google Scholar
  • Ali Başhan, Yusuf Uçar, Alaattin Esen, and Murat Yağmurlu, “A new perspective for quintic B-spline based Crank-Nicolson-differential quadrature method algorithm for numerical solutions of the nonlinear Schrödinger equation,” European Physical Journal Plus, vol. 133, no. 1, 2018. View at Publisher · View at Google Scholar
  • Ali Başhan, “An effective application of differential quadrature method based on modified cubic B-splines to numerical solutions of the KdV equation,” Turkish Journal of Mathematics, vol. 42, no. 1, pp. 373–394, 2018. View at Publisher · View at Google Scholar
  • Aswin, and Ashish Awasthi, “Iterative differential quadrature algorithms for modified Burgers equation,” Engineering Computations (Swansea, Wales), vol. 35, no. 1, pp. 235–250, 2018. View at Publisher · View at Google Scholar